# SDR 2006FA0000025

- Difficulty date: September 30, 2005
- Submitted: January 12, 2006
- Operation: General aviation
- Aircraft: N251FX
- Make and model: Lear 60LEAR
- Aircraft serial: 195
- Engine: Pwa PW305A
- System (JASC): 2720 · Rudder Control System
- Part: Angle
- Condition: Cracked
- Location: Rudder Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RUDDER, TO REPAIR SKIN DAMAGE AT HINGE POINTS FOUND RUDDER SUPPORT STIFFENER ANGLE (PN 5412481-004) CRACKED UNDER RUDDER PRIMARY TRAVEL STOP AT FRAME STATION 48.  RUDDER OVER TRAVELING WHEN GUST LOCK NOT INSTALLED AND WHEN PARKED OUTSIDE IN WINDY CONDITIONS.  ENSURE FLIGHT CONTROL GUST LOCKS ARE INSTALLED WHEN PARKED OUTSIDE. (EA09200600885) (K)
